MathSciNet Relay Station
MathSciNet bibliographic data
MR1436612 (98a:65154) 65N12 (65N35 76D07 76M25)
Chou, S. H.; Kwak, D. Y. Analysis and convergence of a MAC-like scheme for the generalized Stokes problem. Numer. Methods Partial Differential Equations 13 (1997), no. 2, 147–162.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement